# SDR WGEA200800023

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N163DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000081
- Aircraft time: 19 hours, 18 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 19 hours, 18 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR CAS MESSAGE ON AT 17,200 FEET ALTITUDE, DP 6.2, CABIN ALTITUDE 1750 FEET.  CAS MESSAGE OFF AT 10,000 FEET ALTITUDE, 1,000 FEET CABIN ALTITUDE AND 4 DP.  ADJUSTED FORWARD DOOR SENSOR, AND PRESSURIZED AIRCRAFT IAW EA500 AMM 52-00-00 AND 21-30-03.  NO CAS MESSAGE.  ALL CHECKS GOOD.
